# SDR SWAA2024010236436

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 51,616 hours, 31,246 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR LOOSE<[01] REPLACED RIVET ON GIRT BAR BRACKET ON THE FWD SERVICE DOOR REF SRM 51-40-02 AND MT 725-61-06 FOR REMOVAL AND INSTALLATION OF FWD SERVICE DOOR SLIDE.
